|side effects of medications
Jan 17, 2007
form the onset(2004) i have had many problems with different areas of side effects with my meds,not to mention the effects of neouropathy,mucsle aches sweats and so on.with all of these things going on at once my question is since im haveing all these types of problems,and they are documented since 2004,with med change from sustive -changed to kaletra which adds to the mystic air in the room,i have applied for ssi and have been turned down 2 times.do you know why it seems the understanding of the disease itself is not updated in ssa as much as other ares of concern with this disease?all of the information is outdated as i seem to beleive.since there are numerous sources of information wouldnt it make more sence to update the current standards for which they base their conclusions?1 more question.i have been having pain in armpit,same one was lanced and packed with antibiotic solution and stiched closed.about 2 years ago,since then the pain comes and goes but my numbers arent suffring from this happening,is this indicative of the virus getting active more than my body shows or should i just deal with it,as a normal thing that may come and go without reasons concerning my meds or health?thanks for dealing with this long post,im a member of the community(alivehoping)and have gotten some solid advice in the past,i would like to commend you docs for the tremendous undertaking you do with regards to all who seek your advice on issues you can comment on,thanks again in advance.take care
| Response from Dr. Henry
Neuropathy can be a major challenge for patients. I often seek help from neurologists,pain specialists, alternative medicine specialists, acupunturists, and others to provide optimal pain relief. Often patients with HIV/AIDS do not automatically qualify for disability so that assessement involves ability to function with activities of daily living and other factors. Infections in the axilla can be tough to clear up and can be due to challenging organisms like methicillin resistant staph. Your HIV specialist often can provide an opinion about your overall prognosis and chance to be given disability status. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Swallowing Worried I Have HIV
- Burning Urethra After Licking Vagina Worried I Have HIV
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Night Sweats After Oral Sex Hooker Does It Mean I Have HIV
- Sore Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- White Bumps On Penis After Anal Sex Bottom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.